Reweighted Nadaraya-Watson estimator of scalar diffusion models by using asymmetric kernels

Hanif, Muhammad
July 2011
Far East Journal of Psychology & Business;Jul2011, Vol. 4 Issue 1, p53
Academic Journal
The nonparametric estimation of first and second infinitesimal moments describe by using the reweighted Nadaraya-Watson of scalar diffusion model. We used the symmetric kernels instead of standard kernel smoothing. We prove that the proposed estimators are consistence and asymptotically follow normal distribution under the condition of recurrence and stationarity.


Related Articles

  • Nonparametric inference in multivariate mixtures. Hall, Peter; Neeman, Amnon; Pakyari, Reza; Elmore, Ryan // Biometrika;Sep2005, Vol. 92 Issue 3, p667 

    We consider mixture models in which the components of data vectors from any given subpopulation are statistically independent, or independent in blocks. We argue that if, under this condition of independence, we take a nonparametric view of the problem and allow the number of subpopulations to...

  • A DATA DRIVEN PARAMETER ESTIMATION FOR THE THREE-PARAMETER WEIBULL POPULATION FROM CENSORED SAMPLES. Sultan, Ahmed M. M. // Mathematical & Computational Applications;Aug2008, Vol. 13 Issue 2, p129 

    A method is described for the calculation of the three-parameter Weibull distribution function from censored samples. The method introduces a data driven technique based on an adapted Gaussian like kernel to match the censoring scheme. The method minimizes the Cramer von Mises distance from a...

  • Nonparametric density estimation for linear processes with infinite variance. Honda, Toshio // Annals of the Institute of Statistical Mathematics;Jun2009, Vol. 61 Issue 2, p413 

    We consider nonparametric estimation of marginal density functions of linear processes by using kernel density estimators. We assume that the innovation processes are i.i.d. and have infinite-variance. We present the asymptotic distributions of the kernel density estimators with the order of...

  • Variable selection in a class of single-index models. Zhu, Li-Ping; Qian, Lin-Yi; Lin, Jin-Guan // Annals of the Institute of Statistical Mathematics;Dec2011, Vol. 63 Issue 6, p1277 

    In this paper we discuss variable selection in a class of single-index models in which we do not assume the error term as additive. Following the idea of sufficient dimension reduction, we first propose a unified method to recover the direction, then reformulate it under the least square...

  • Strong consistency of nonparametric Bayes density estimation on compact metric spaces with applications to specific manifolds. Bhattacharya, Abhishek; Dunson, David // Annals of the Institute of Statistical Mathematics;Aug2012, Vol. 64 Issue 4, p687 

    This article considers a broad class of kernel mixture density models on compact metric spaces and manifolds. Following a Bayesian approach with a nonparametric prior on the location mixing distribution, sufficient conditions are obtained on the kernel, prior and the underlying space for strong...

  • Real Time Analysis Based on Reproducing Kernel Henderson Filters. BIANCONCINI, SILVIA; QUENNEVILLE, BENOIT // Estudios de Economía Aplicada;dic2010, Vol. 28 Issue 3, p553 

    No abstract available.

  • Estimation and testing for the effect of a genetic pathway on a disease outcome using logistic kernel machine regression via logistic mixed models. Dawei Liu; Ghosh, Debashis; Xihong Lin // BMC Bioinformatics;2008, Vol. 9, Special section p1 

    Background: Growing interest on biological pathways has called for new statistical methods for modeling and testing a genetic pathway effect on a health outcome. The fact that genes within a pathway tend to interact with each other and relate to the outcome in a complicated way makes...

  • Plug-in bandwidth selector for the kernel relative density estimator. Molanes-López, Elisa; Cao, Ricardo // Annals of the Institute of Statistical Mathematics;Jun2008, Vol. 60 Issue 2, p273 

    This paper is focused on two kernel relative density estimators in a two-sample problem. An asymptotic expression for the mean integrated squared error of these estimators is found and, based on it, two solve- the-equation plug-in bandwidth selectors are proposed. In order to examine their...

  • Varying-coefficient model for the occurrence rate function of recurrent events. Chin-Tsang Chiang; Mei-Cheng Wang // Annals of the Institute of Statistical Mathematics;Mar2009, Vol. 61 Issue 1, p197 

    This article mainly considers the recurrent event process with independent censoring mechanism through a more flexible varying-coefficient model. The smoothing estimators for the varying-coefficient functions are also proposed via maximizing the kernel weight version of the log-partial...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics